# SDR FDEA2019022870507

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N298FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41069
- Aircraft time: 8,053 hours, 3,350 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 18K0001
- Condition: Failed
- Location: Cabin Pressure
- Part time: 436 hours, 180 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  298     21-30  2907     26FEB19  LAX  FACT  U  LOGPAGES:3042464  ON CLIMBOUT RECEIVED " CABIN ALTITUDE " WARNING  LEVELED  OFF  ALERT WENT AWAY , AIRCRAFT  PRESSURIZED TO BELOW SEA LEVEL AND BEYOND MAX  DIFFERENTIAL PRESSURE . AIR TURN BACK   FACT 26FEB19 17:04   LAX U  PER CREW DEBRIEF CABIN ALT ALERT OCCUR IN SYSTEM 1 SWAP TO SYSTEM 2 ALERT WENT   AWAY AND WENT MANUAL. PERFORMED BITE ON BOTH CABIN PRESSURE CONTROLLERS  IAW FIM 21-31/803 NO FAULTS. USING CABIN PRESSURE SELECTED MANUALLY CYCLED   OUTFLOW VALVE WITH NO BINDING. VISUALLY WATCH OUTFLOW VALVE OPEN/CLOSE  WITH NO ISSUE. REMOVED AND REPLACED NO.1 CABIN PRESSURE CONTROLLER REF AMM 21-  31-02-04. PERFORMED BITE CHECK REF AMM 21-31-00-5. MANUALLY PRESSURIZED  REF AMM 05-51-24-2. OPS CHECK GOOD. NO FAULTS NOTED. AIRCRAFT OK FOR SERVICE.
